RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2006, Number 1, Pages 25–29 (Mi vmumm1102)  

This article is cited in 4 scientific papers (total in 4 papers)

Mathematics

$\mathcal{P}$-adic Henstock integral in the theory of series with respect to systems of characters of zero-dimensional groups

V. A. Skvortsov, F. Tulone


Full text: PDF file (814 kB)

Bibliographic databases:
UDC: 517.518.126
Received: 20.05.2005

Citation: V. A. Skvortsov, F. Tulone, “$\mathcal{P}$-adic Henstock integral in the theory of series with respect to systems of characters of zero-dimensional groups”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2006, no. 1, 25–29

Citation in format AMSBIB
\Bibitem{SkvTul06}
\by V.~A.~Skvortsov, F.~Tulone
\paper $\mathcal{P}$-adic Henstock integral in the theory of series with respect to systems of characters of zero-dimensional groups
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2006
\issue 1
\pages 25--29
\mathnet{http://mi.mathnet.ru/vmumm1102}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2255051}
\zmath{https://zbmath.org/?q=an:1123.28013}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm1102
  • http://mi.mathnet.ru/eng/vmumm/y2006/i1/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Skvortsov, F. Tulone, “Generalized Hake property for integrals of Henstock type”, Moscow University Mathematics Bulletin, 68:6 (2013), 270–274  mathnet  crossref  mathscinet
    2. A. Bokkuto, V. A. Skvortsov, F. Tulone, “Integration of Functions Ranging in Complex Riesz Space and Some Applications in Harmonic Analysis”, Math. Notes, 98:1 (2015), 25–37  mathnet  crossref  crossref  mathscinet  isi  elib
    3. V. A. Skvortsov, “Integration of Banach-valued functions and Haar series with Banach-valued coefficients”, Moscow University Mathematics Bulletin, 72:1 (2017), 24–30  mathnet  crossref  mathscinet  isi
    4. P. A. Sworovsky, V. A. Skvortsov, “Comparison of Some Trigonometric Integrals”, Math. Notes, 104:2 (2018), 303–308  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:8
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021